ADHD & 504 Plan

Jessica - posted on 09/14/2016 ( 2 moms have responded )





I am a single mom of an 8y/o who has dealt with issues of ADHD for quite some time now. There also have been issues of aggression, mood swings, etc...He is currently having focus and behavioral issues at school and sometimes at home...issues with peers, etc...his teacher recently mentioned putting him on a 504 Plan and also giving him his meds which I took him off of because he was vomiting almost everyday whIle taking them. I know these meds/stimulants not only have crazy side effects bit also long term effects. I want to help him at all cost and I'm not quite sure what to do...I don't really have a support system or anyone I know who can relate here where I am. So I am just reaching out to anyone who has any tips of advice I can use.

Thanks in Advance


View replies by

♫ Shawnn ♪♫♫ - posted on 09/14/2016




first, you said you removed the meds. Did you do this with your physician's approval and interaction?

He was prescribed the meds for a reason, and by taking him off, you are negating any treatment.

A 504 works in conjunction with a team for your son. your physician's recommendations will also be taken into consideration, and as long as they follow through with the 504 plan, things work quite well.

You probably will need to have the meds re-evaluated.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms